Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 15, Issue 4, Pages 809-811
http://dx.doi.org/10.1155/S0161171292001054

Note on a paper of E.M.E. Zayed and S.F.M. Ibrahim

Received 4 September 1991; Revised 20 December 1991

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

W. Eberhard, G. Freiling, and A. Schneider, “Note on a paper of E.M.E. Zayed and S.F.M. Ibrahim,” International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 4, pp. 809-811, 1992. https://doi.org/10.1155/S0161171292001054.